Vol. 31, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Wreath products of ordered permutation groups

W. Charles (Wilbur) Holland Jr. and Stephen H. McCleary

Vol. 31 (1969), No. 3, 703–716
Abstract

In this paper we define the ordered wreath product of a chain of ordered permutation groups and characterize it by certain completeness properties. We then use the construction to prove a nonabelian analogue of Hahn’s theorem for totally ordered abelian groups.

Mathematical Subject Classification
Primary: 06.75
Milestones
Received: 6 May 1969
Published: 1 December 1969
Authors
W. Charles (Wilbur) Holland Jr.
Stephen H. McCleary